# SDR FDEA201603291098

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 73,262 hours, 24,556 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 285N001140
- Part serial: D02556
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT LEVEL OFF FLIGHT 360, EICAS MSG LE SLAT ASYM MSG CAME ON.  COMPLIED WITH QRH.  ACFT ARRIVED WITH NO LOWER EICAS MSG OR MX MSG.  LE LIGHT WAS ON ABOVE POSITION GAUGE.  CREW HAD, LE SLAT ASYM, IN ORANGE ON UPPER EICAS.  RESETTING FSCUE 1 BREAKER CLEARED LIGHT.  BITE CHECKED FSCEU 1 IAW FIM 27-51-00 FIG 104.  FOUND HARD FAULTED.  R & R FSCEU 1  IAW AMM 27-51-01-2.  OPERATIONS CHECKED GOOD.  ACFT FOR CONTINUED SERVICE AT THIS TIME.
